# SDR MASA2014053031135

- Difficulty date: May 11, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 11,785 hours, 12,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT TRACK UPPER SURFACE CORRODED.
